Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Développement asymptotique")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 3644

  • Page / 146
Export

Selection :

  • and

Asymptotic expansion of the pearcey integral near the causticKAMINSKI, D.SIAM journal on mathematical analysis. 1989, Vol 20, Num 4, pp 987-1005, issn 0036-1410Article

Asymptotic expansion of a double integral with a curve of stationary pointsMCCLURE, J. P; WONG, R.IMA journal of applied mathematics. 1987, Vol 38, Num 1, pp 49-59, issn 0272-4960Article

Asymptotic expansion of a multiple integralMCCLURE, J. P; WONG, R.SIAM journal on mathematical analysis. 1987, Vol 18, Num 6, pp 1630-1637, issn 0036-1410Article

Homogénéisation des plaques périodiques à structure hétérogène = Homogenization of heterogeneous structural periodic platesChacha, Djamel Ahmed; Sanchez-Palencia, Evanste.1991, 143 p.Thesis

Borel-type bounds for the self-avoiding walk connective constantGRAHAM, B. T.Journal of physics. A, Mathematical and theoretical (Print). 2010, Vol 43, Num 23, issn 1751-8113, 235001.1-235001.13Article

Forces et masses concentrées en élasticité bidimensionnelleLeal, Carlos; Sanchez Palencia, Jacqueline.1989, 124 p.Thesis

The asymptotic expansion of certain canonical integralsGORMAN, A. D; WELLS, R.Journal of mathematical analysis and applications. 1984, Vol 102, Num 2, pp 566-584, issn 0022-247XArticle

The Lambert transform for small and large values of the transformation parameterFERREIRA, Chelo; LOPEZ, José L.Quarterly of applied mathematics. 2006, Vol 64, Num 3, pp 515-527, issn 0033-569X, 13 p.Article

Uniformly valid composite expansions for Laplace integralsSKINNER, L. A.SIAM journal on mathematical analysis. 1988, Vol 19, Num 4, pp 918-925, issn 0036-1410Article

Asymptotic analysisMURRAY, J. D.Applied mathematical sciences. 1984, Vol 48, issn 0066-5452, 164 p.Serial Issue

Problèmes de sortie, intégrales exponentielles et singularités = Exit problems, exponential integrals and singularitiesBENAISSA, Abdallah.1986, 59 pThesis

Asymptotic expansions of a class of integralsSELLIER, A.Proceedings - Royal Society. Mathematical and physical sciences. 1994, Vol 445, Num 1925, pp 693-710, issn 0962-8444Article

The vacuum energy for two cylinders with one increasing in sizeBORDAG, M; NIKOLAEV, V.Journal of physics. A, Mathematical and theoretical (Print). 2009, Vol 42, Num 41, issn 1751-8113, 415203.1-415203.13Article

Distribution of bipartite entanglement for random pure statesGIRAUD, Olivier.Journal of physics. A, Mathematical and theoretical (Print). 2007, Vol 40, Num 11, pp 2793-2801, issn 1751-8113, 9 p.Article

Recovery of the Lamé parameter μ in biological tissuesLIN JI; MCLAUGHLIN, Joyce.Inverse problems. 2004, Vol 20, Num 1, pp 1-24, issn 0266-5611, 24 p.Article

Modélisation numérique d'un écoulement sur paroi rugueuse = Numerical modelling of a flow over surface roughnessCarrau, André; Le Tallec, Patrick.1992, 204 p.Thesis

Heat equation asymptotics for singular Sturm-Liouville operatorsBRÜNING, J.Mathematische Annalen. 1984, Vol 268, Num 2, pp 173-196, issn 0025-5831Article

Asymptotic expansion of the logarithm of the partition functionPOGOSIAN, S.Communications in mathematical physics. 1984, Vol 95, Num 2, pp 227-245, issn 0010-3616Article

Symbolic evaluation of coefficients in Airy-type asymptotic expansionsVIDUNAS, Raimundas; TEMME, Nico M.Report - Modelling, analysis and simulation. 2001, Num 16, pp 1-14, issn 1386-3703Article

REPRESENTATION ASYMPTOTIQUE SUR LE PLAN D'UN HODOGRAPHE DES SOLUTIONS DE PROBLEMES D'ECOULEMENT TRANSSONIQUE SUR DES PROFILSDOBROVOL'SKAYA ZN.1976; IZVEST. AKAD. NAUK S.S.S.R., MEKH. ZHIDKOSTI GAZA; S.S.S.R.; DA. 1976; NO 1; PP. 84-88; BIBL. 9 REF.Article

NON-LTE TRANSFER. III. ASYMPTOTIC EXPANSION FOR SMALL EPSILON .FRISCH U; FRISCH H.1977; MONTH. NOT. R. ASTR. SOC.; G.B.; DA. 1977; VOL. 181; NO 2; PP. 273-280; BIBL. 12 REF.Article

The exact evaluation of the corner-to-corner resistance of an M x N resistor network : asymptotic expansionESSAM, J. W; WU, F. Y.Journal of physics. A, Mathematical and theoretical (Print). 2009, Vol 42, Num 2, issn 1751-8113, 025205.1-025205.10Article

Quantum invariant for torus link and modular formsHIKAMI, Kazuhiro.Communications in mathematical physics. 2004, Vol 246, Num 2, pp 403-426, issn 0010-3616, 24 p.Article

Asymptotic solutions of Y = F(x)YROSENLICHT, M.Journal of mathematical analysis and applications. 1995, Vol 189, Num 3, pp 640-650, issn 0022-247XArticle

On a single parameter controlled fracture of solids under plane stress conditionsYUH-JIN CHAO.International journal of fracture. 1993, Vol 62, Num 1, pp R7-R10, issn 0376-9429Article

  • Page / 146